Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Suggest remedy and treatment for stress

User rating for this question
Excellent
Answered by

Psychiatrist
Practicing since : 2008
Answered : 1197 Questions
Question
getting stressed up. not able to concentrate in anything. Huge financial loss happened out of nowhere. Not able to sleep for last 4 days. food intake reduced drastically(I had to act like I have cold and mild fever). feeling manageable breathlessness in evening time.Not taking any medication. I can not share financial loss with family as of now as they may get stressed up. It will take years to build that lost amount.
Posted Thu, 14 Aug 2014 in Mental Health
 
 
Answered by Dr. Anjana Rao Kavoor 1 hour later
Brief Answer:
Psychiatrist referral required

Detailed Answer:
Hi XXXXXXX

Thanks for writing to us,

You mention that you are experiencing a financial loss that may take years to build again. It is only natural to get anxious in such a situation. When there is a stressor in one's life, adjusting to it is not easy at all times and may need to be assisted by professionals. Reduced sleep, reduced appetite, panic attacks are symptoms of the same. Are there any other symptoms that you are experiencing apart from these?
Issues like whether or not this should be told to your family members, if yes, how to go about it, etc. has to be discussed in detail with an experienced psychiatrist/psychologist and proper steps need to be taken accordingly. You require a detailed psychiatric evaluation before this can be done. In my opinion you may not require any medications at this point if you respond well to therapies/ non-pharmacological treatment. You will need to practice some relaxation techniques to help you cope with these symptoms. If the problems persist, only then medications may be considered.

Hope this helps,
Dr A Rao
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor